Large deviation asymptotics for statistical treatment rules

Research output: Contribution to journalArticlepeer-review

Abstract

This note applies large deviation-based optimality theory to evaluate treatment rules for treatment assignment problems. We find nearly optimal treatment rules whose asymptotic maximum large deviation risks can be arbitrary close to the corresponding minimax bounds.

Original languageEnglish
Pages (from-to)53-56
Number of pages4
JournalEconomics Letters
Volume101
Issue number1
DOIs
Publication statusPublished - 2008 Oct 1
Externally publishedYes

Keywords

  • Large deviation
  • Treatment rule

ASJC Scopus subject areas

  • Finance
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Large deviation asymptotics for statistical treatment rules'. Together they form a unique fingerprint.

Cite this